SHERP

Browsing by Author Kashiwara, Masaki

Jump to a point in the index
Or type in a year
Go
  • Sort by
  • In order
  • Results/Page
  • Authors/record

Showing results 1 to 4 of 4

Issue Date Title / Author(s) / CitationFile
1998

Kang, Seok-Jin; Kashiwara, Masaki

Commun. Math. Phys. 195, 725-740

link
2000

Benkart, Georgia; Kang, Seok-Jin; Kashiwara, Masaki

J. Amer. Math. Soc. 13 (2000), 293-331

view file
2005

Kang, Seok-Jin; Jeong, Kyeonghoon; Kashiwara, Masaki

Proc. London Math. Soc. (3) 90 (2005) 395-438

link
2009

Kang, Seok-Jin; Kashiwara, Masaki; Schiffmann, Olivier

Adv. Math. 222 (2009) 996–1015

link
1

Browse